# SDR HALA2019082320353

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 1,617 hours, 317 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Aft Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

CARGO FIRE INDICATION DURING DECENT. ECAM FWD CARGO SMOKE FOLLOWED BY AFT CARGO SMOKE AND AVIONICS SMOKE.
